A Pade approximate linearization algorithm for solving the quadratic eigenvalue problem with low-rank damping

Ding Lu Fudan University Xin Huang Fudan University Zhaojun Bai University of California, Davis Yangfeng Su Fudan University

Numerical Analysis and Scientific Computing mathscidoc:1609.25006

Int. J. Numer. Meth. Engng, 103, 840-858, 2015
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-01 05:03:50 uploaded by zbai ] [ 330 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{ding2015a,
  title={A Pade approximate linearization algorithm for solving the quadratic eigenvalue problem with low-rank damping},
  author={Ding Lu, Xin Huang, Zhaojun Bai, and Yangfeng Su},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160901050350603132599},
  booktitle={Int. J. Numer. Meth. Engng},
  volume={103},
  pages={840-858},
  year={2015},
}
Ding Lu, Xin Huang, Zhaojun Bai, and Yangfeng Su. A Pade approximate linearization algorithm for solving the quadratic eigenvalue problem with low-rank damping. 2015. Vol. 103. In Int. J. Numer. Meth. Engng. pp.840-858. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160901050350603132599.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved